MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLA320400
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medications include but are not limited to: aspirin, carvedilol, escitalopram, fenofibrate, folic acid, gilenya, hydralazine, hydrocodone, lisinopril, naproxen, omeprazole, tolterodine, vimpat, vitamin e, vyvanse, xanax.The gore® excluder® aaa endoprosthesis is intended to exclude the aneurysm from the blood circulation in patients diagnosed with infrarenal abdominal aortic aneurysm (aaa) disease and who have appropriate anatomy as described below: a minimum aortic neck length of 15 mm.Additionally, the ifu states, adverse events that may occur and / or require intervention include but are not limited to: endoleak, occlusion of the device or native vessel.A review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2019, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses featuring c3® delivery system.The physician had chosen not to perform angioplasty as the patient¿s ascending and proximal mid descending thoracic aorta; down to the bilateral common iliac arteries were reported to have multiple sites of spontaneous chronic arterial dissections.Additionally, it was reported that patient¿s aortic neck length only measured 8-9mm.Intraprocedure imaging showed a proximal type i endoleak and a gore® excluder® aortic extender was implanted with careful angioplasty of the proximal end.Imaging at this time showed the endoleak had been resolved however that the aortic extender component had completely covered the left renal artery.Attempts to maneuver the aortic extender component were made but not successful.A left renal artery to left external artery transposition was then performed.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8336381
Report Number2953161-2019-00015
Device Sequence Number16483180
Product Code MIH
UDI-Device Identifier00733132618804
UDI-Public00733132618804
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2019
Device Catalogue NumberPLA320400
Device Lot Number15159732
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age60 YR
Patient Weight80